# SDR HALA20241104311

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 58,181 hours, 9,215 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING CRUISE FLIGHT: AMBER ECAM, FUEL OUTR TO INR FAULT. COMPLIED WITH ECAM INSTRUCTIONS. REPEAT WRITE UP. REMOVED AND REPLACED L/H INTER TANK FUEL TRANSFER VALVE ACTUATOR PER AMM 28-26-52-000-801A .OPS CHECK GOOD .OK FOR SERVICE
